# SDR SWAA2021122748843

- Difficulty date: November 30, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- BS867 RBL13.5 CARGO TRACK TIE DOWN FITTING CORRODED / [01] ACB TRACK BS 767-887 RBL 14 REPLACEMENT WILL ACCOMPLISH PER CUSTOMER CARD# TTG8Q009K6X6.; [02] UPDATED MEASUREMENTS; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.
